Vol. 9, No. 3, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Tchebycheff polynomials

Joseph L. Ullman

Vol. 9 (1959), No. 3, 913–923
Mathematical Subject Classification
Primary: 31.00
Secondary: 30.00
Milestones
Received: 5 April 1954
Revised: 24 February 1959
Published: 1 September 1959
Authors
Joseph L. Ullman